Journal of Symbolic Logic

A Second Paper "On the Interpolation Theorem for the Logic of Constant Domains"

E. G. K. Lopez-Escobar

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 48, Issue 3 (1983), 595-599.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741318

Mathematical Reviews number (MathSciNet)
MR716620

Zentralblatt MATH identifier
0547.03022

JSTOR
links.jstor.org

Citation

Lopez-Escobar, E. G. K. A Second Paper "On the Interpolation Theorem for the Logic of Constant Domains". J. Symbolic Logic 48 (1983), no. 3, 595--599. https://projecteuclid.org/euclid.jsl/1183741318


Export citation